# SDR 2005UALA00304

- Difficulty date: February 16, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cell
- Condition: Separated
- Location: Slide/Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INFLATION AND PRESSURIZING TO 2.5 PSI FOR AR, CHAMBERS SEPARATED.  ADHESIVE FAILURE, RESULTED IN AIR CHAMBERS TO SEPARATE DURING PRESSURIZATION OF ASSEMBLY.  UNIT WAS SENT TO OEM FOR REPAIR/DISPOSITION.
